My period is lasting way longer than usual, I started my period on active pills this month after having sex which has never happened before, I started my period Monday and it is now Sunday, my periods usually last 4-5 days and they're normal flow, my flow has been off and on light and heavier, when I think it's done it will be really light and brown then the next morning I will bleed again, I am on day 3 of placebo pills now, what is happening? Should I be concerned? I went to the doctor but that was when my period was only 3 days in I didn't know it would last this long, what should I do? What is it? I took antibiotics this month for a dog bite this month if that has anything to do with it, I've never had my period for this long and it's stressing me out so any advice helps thanks.
It probably has everything to do with it, the antibiotics. Its thrown off your cycle. If it does not stop when you get thru the placebo week start the next pack like you should. If it doesn't stop then, I'd get back to the dr. It won't harm you to bleed longer, it happens all the time.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jun 2011 • 3 answers
Posted 19 Feb 2014 • 1 answer
Abnormal Uterine Bleeding - "I started my period on December 21, 2014.took Azzurette the same day. 2
Posted 7 Jan 2015 • 1 answer
Posted 29 Jan 2015 • 2 answers
Posted 19 days ago • 0 answers